# SDR DALA14003153232

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,532 hours, 29,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR PLATE BETWEEN FRAME 69-70 AT STRINGER 23R.  REPLACED SHEAR PLATE IAW SRM 51-72-11AND DWG D53470100.
